Skip to Content

I have gained 30 lbs in 3 months... can Wellbutrin be a contributor of this ?

Responses (2)

janiebme 24 May 2016

Hi Stonehenge-
Wellbutrin is usually known for weight loss not gain. Check with your doctor, that is a significant amount of weight gain in 3 months. There could be other contributing factors.
Hope all goes well :)

Stephen Treloar 24 May 2016

I was concerned too 1 pound of real weight gain every three weeks would require you to almost double your dietary intake. I'd be looking at fluid as being, at least, part of the issue.

Zanymom 9 Jun 2016

Wellbutrin tends to make you have more energy and be more hyper so it should not cause you to gain weight. You should have some blood tests run at your doctor to be sure nothing else is going on.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions